# SDR DL72E951131

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Rh Sta1010-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B AND RT O/B SEAT TRACKS CORRODED STA 1010-1050.  REPAIRED PER MM 53-20-11 FIG 804.  FOUND AT HMV.
